# SDR JJWA0049155

- Difficulty date: September 25, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N281CB
- Make and model: Bell 206B
- Aircraft serial: 3303
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206321003
- Part serial: 3705
- Condition: Cracked
- Location: Mlg
- Part time: 1,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID GEAR LANDING TUBE FOUND DISSIMILAR METAL CORROSION CRACK STARTING WITH SKID SHOE INSERT NUT AFT CROSSTUBE FITTING, NON-REPAIRABLE AREA.  TUBE ONLY 3 YEARS OLD, CRACK MAY HAVE BEEN MISSED ON PAST INSPECTORS.
